Interpolation in Fragments of Intuitionistic Propositional Logic

Journal of Symbolic Logic 54 (4):1419 - 1430 (1989)
  Copy   BIBTEX

Abstract

We show in this paper that all fragments of intuitionistic propostional logic based on a subset of the connectives $\wedge, \vee, \rightarrow, \neg$ satisfy interpolation. Fragments containing $\leftrightarrow$ or ¬¬ are briefly considered.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,322

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Interpolation in fragments of classical linear logic.Dirk Roorda - 1994 - Journal of Symbolic Logic 59 (2):419-444.
A new modal lindström theorem.Johan van Benthem - 2007 - Logica Universalis 1 (1):125-138.
The logic of bunched implications.Peter W. O'Hearn & David J. Pym - 1999 - Bulletin of Symbolic Logic 5 (2):215-244.

Analytics

Added to PP
2011-05-29

Downloads
16 (#875,539)

6 months
6 (#506,019)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references